Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 514075, 5 pages
Research Article

On a Derivative-Free Variant of King’s Family with Memory

1Department of Mathematics, Islamic Azad University, Shahrekord Branch, Shahrekord, Iran
2Department of Mathematics and Applied Mathematics, University of Venda, Thohoyandou 0950, South Africa

Received 16 July 2014; Revised 29 August 2014; Accepted 1 September 2014

Academic Editor: Juan R. Torregrosa

Copyright © 2015 M. Sharifi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Sharifi, S. Karimi Vanani, F. Khaksar Haghani, M. Arab, and S. Shateyi, “On a Derivative-Free Variant of King’s Family with Memory,” The Scientific World Journal, vol. 2015, Article ID 514075, 5 pages, 2015. doi:10.1155/2015/514075